# SDR REXA2015032200359

- Difficulty date: March 22, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,206 hours, 11,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-101, POSSIBLE CRACK ON PAX DOOR INNER HANDLE.  REMOVED INNER HANDLE ON PAX DOOR IAW CMM 52-11-00 PG 3079.  LOCATED & DRILLED FASTENER HOLES IN NEW HANDLE IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW HANDLE ON DOOR IAW CMM 52-11-00 PG 7056.  COMPLIED WITH OPERATIONS CHECK IAW AMM 52-11-00-710-801-A02.  OPERATIONS CHECKED GOOD.
